Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Finite vs. Infinite Decompositions in Conformal Embeddings
This is not the latest version of this item. The latest version can be found here.

Finite vs. Infinite Decompositions in Conformal Embeddings

Thumbnail Image
Download
Name

1509.06512.pdf

Description
Accepted version
Size

326.84 KB

Format

Adobe PDF

Checksum (MD5)

6465e9a236685cb9fe0cbbbccbebbc94

sword-2021-04-28T16:34:31.original.xml (130 B)
Original SWORD entry document
Author(s)
Adamović, Dražen
•
Kac, Victor G
•
Möseneder Frajria, Pierluigi
•
Papi, Paolo
•
Perše, Ozren
Date Issued
2016
Journal
Communications in Mathematical Physics
Publisher
Springer Nature America, Inc
Citation
Adamovic, Drazen, et al. "Finite Vs. Infinite Decompositions in Conformal Embeddings." Communications in Mathematical Physics 348 2 (2016): 445-73.
Version
Author's final manuscript
Abstract
© 2016, Springer-Verlag Berlin Heidelberg. Building on work of the first and last author, we prove that an embedding of simple affine vertex algebras Vk(g0) ⊂ Vk(g) , corresponding to an embedding of a maximal equal rank reductive subalgebra g0 into a simple Lie algebra g, is conformal if and only if the corresponding central charges are equal. We classify the equal rank conformal embeddings. Furthermore we describe, in almost all cases, when Vk(g) decomposes finitely as a Vk(g0) -module.
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
https://hdl.handle.net/1721.1/134508
DOI of Published Version
10.1007/S00220-016-2672-1
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.